International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 605-614

Some analogues of Knopp’s core theorem

I. J. Maddox

Department of Pure Mathematics, Queen's University of Belfast, Belfast BT7 INN, Ireland

Received 23 April 1979

Copyright © 1979 I. J. Maddox. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Inequalities between certain functionals on the space of bounded real sequences are considered. Such inequalities being analogues of the classical theorem of Knopp on the core of a sequence. Also, a result is given on infinite matrices of bounded linear operators acting on bounded sequences in a Banach space.